Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 680760, 8 pages
http://dx.doi.org/10.1155/2014/680760
Research Article

Variational Statement and Domain Decomposition Algorithms for Bitsadze-Samarskii Nonlocal Boundary Value Problem for Poisson’s Two-Dimensional Equation

1Ilia Vekua Institute of Applied Mathematics of Ivane Javakhishvili, Tbilisi State University, 2 University Street, 0186 Tbilisi, Georgia
2Georgian Technical University, 77 Kostava Avenue, 0175 Tbilisi, Georgia
3Caucasus University, 10 Politkovskaya Street, 0186 Tbilisi, Georgia

Received 10 February 2014; Accepted 4 June 2014; Published 19 June 2014

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2014 Temur Jangveladze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Bitsadze and A. A. Samarskii, “On some simplified generalization of the linear elliptic problems,” Doklady Akademii Nauk SSSR, vol. 185, pp. 739–740, 1969 (Russian). View at Google Scholar
  2. A. Ashyralyev, “On well-posedness of the nonlocal boundary value problems for elliptic equations,” Numerical Functional Analysis and Optimization, vol. 24, no. 1-2, pp. 1–15, 2003. View at Google Scholar · View at Scopus
  3. A. Ashyralyev and E. Ozturk, “The numerical solution of the Bitsadze-Samarskii nonlocal boundary value problems with the Dirichlet-Neumann condition,” Abstract and Applied Analysis, vol. 2012, Article ID 730804, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Ashyralyev, O. Tetikoglu, and F. Songul, “FDM for elliptic equations with Bitsadze-Samarskii-Dirichlet conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 454831, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Berikelashvili, D. Gordeziani, and S. Kharibegashvili, “Finite difference scheme for one mixed problem with integral condition,” in Proceedings of the 2nd WSEAS International Conference on Finite Differences, Finite Elements, Finite Volumes, Boundary Elements, pp. 118–120, 2009.
  6. D. G. Gordeziani, “On one method of solving the Bitsadze-Samarskii boundary value problem,” in Proceedings of the Industrial and Applied Mathematics Seminar, pp. 39–41, 1970, 1970 (Russian).
  7. T. A. Jangveladze, “On one iterative method of solution of Bitsadze-Samarskii boundary value problem,” Manuscript, Faculty of Applied Mathematics and Cybernetics of Tbilisi State University, Tbilisi, Georgia, 1975 (Georgian).
  8. D. G. Gordeziani, On the Methods of Solution for One Class of Non-Local Boundary Value Problems, University Press, Tbilisi, Georgia, 1981 (Russian).
  9. A. K. Gushin and V. P. Mikhailov, “On the continuity of the solutions of a class of non-local problems for an elliptic equation,” Sbornik: Mathematics, vol. 186, no. 2, pp. 197–219, 1995 (Russian). View at Publisher · View at Google Scholar
  10. V. A. Il’in and E. I. Moiseev, “Two-dimensional nonlocal boundary value problem for Poisson’s operator in the differential and difference forms,” Mathematical Modelling, vol. 2, pp. 139–156, 1990 (Russian). View at Google Scholar
  11. T. A. Jangveladze, “Domain decomposition method for Bitsadze-Samarskii boundary value problem for second order nonlinear elliptic equation,” in Proceedings of the Postgraduate Students' Scientific Conference of Ivane Javakhishvili Tbilisi State University, p. 7, Tbilisi State University, Tbilisi, Georgia, 1977.
  12. T. A. Jangveladze and Z. V. Kiguradze, “Domain decomposition for Bitsadze-Samarskii boundary value problem,” Reports of Enlarged Sessions of the Seminar of I. Vekua Institute of Applied Mathematics, vol. 16, pp. 16–19, 2001. View at Google Scholar
  13. T. Jangveladze, Z. Kiguradze, and G. Lobjanidze, “On decomposition methods and variational formulation for Bitsadze-Samarskii nonlocal boundary value problem for two-dimensional second order elliptic equations,” in Proccedings of the 15th WSEAS International Conference on Applied Mathematics (MATH '10), pp. 116–121, Athens, Greece, December 2010. View at Scopus
  14. J. Mo and C. Ouyang, “A class of nonlocal boundary value problems of nonlinear elliptic systems in unbounded domains,” Acta Mathematica Scientia, vol. 21, no. 1, pp. 93–97, 2001. View at Google Scholar · View at Scopus
  15. Z. V. Kiguradze, “Domain decomposition and parallel algorithm for Bitsadze-Samarskii boundary value problem,” Reports of Enlarged Sessions of the Seminar of I. Vekua Institute of Applied Mathematics, vol. 10, pp. 49–51, 1995. View at Google Scholar
  16. B. P. Paneyakh, “On some nonlocal boundary value problems for linear differential operators,” Matematicheskie Zametki, vol. 35, no. 3, pp. 425–433, 1984 (Russian). View at Google Scholar
  17. M. P. Sapagovas and P. U. Chegis, “On some boundary value problems with nonlocal conditions,” Differential Equations, vol. 23, pp. 1268–1274, 1987 (Russian). View at Google Scholar
  18. A. L. Skubachevskii, “On a spectrum of some nonlocal elliptic boundary value problems,” Sbornik: Mathematics, vol. 117, pp. 548–558, 1982 (Russian). View at Google Scholar
  19. T. A. Jangveladze and G. B. Lobjanidze, “On a variational statement of a nonlocal boundary value problem for a fourth-order ordinary differential equation,” Differentsial'nye Uravneniya, vol. 45, no. 3, pp. 325–333, 2009 (Russian), English translation in Differential Equations vol. 45, no. 3, pp. 335–343, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. T. A. Jangveladze and G. B. Lobjanidze, “On a nonlocal boundary value problem for a fourth-order ordinary differential equation,” Differentsial'nye Uravneniya, vol. 47, no. 2, pp. 181–188, 2011 (Russian), English translation in Differential Equations vol. 47, no. 2, pp. 179–186, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. G. L. Karakostas and P. Ch. Tsamatos, “Sufficient conditions for the existence of nonnegative solutions of a nonlocal boundary value problem,” Applied Mathematics Letters, vol. 15, no. 4, pp. 401–407, 2002. View at Google Scholar · View at Scopus
  22. I. Kiguradze and T. Kiguradze, “Conditions for the well-posedness of nonlocal problems for higher order linear differential equations with singularities,” Georgian Mathematical Journal, vol. 18, no. 4, pp. 735–760, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. P. L. Lions, “On the Schwarz alternating method I,” in First International Symposium on Domain Decomposition Methods for Partial Differential Equations, R. Glowinski, G. H. Golub, G. A. Meurant, and J. Periaux, Eds., pp. 2–42, SIAM, Philadelphia, Pa, USA, 1988. View at Google Scholar
  24. G. Lobjanidze, “On the variational formulation of Bitsadze-Samarskii problem for the equation -Δu+λu=f,” Reports of Enlarged Sessions of the Seminar of I. Vekua Institute of Applied Mathematics, vol. 18, pp. 39–42, 2003. View at Google Scholar
  25. G. Lobjanidze, “On variational formulation of some nonlocal boundary value problems by symmetric continuation operation of a function,” Journal of Applied Mathematics and Mechanics, vol. 12, pp. 15–22, 2006. View at Google Scholar
  26. G. Lobjanidze, “On variational formulation of some nonlocal boundary value problem,” Reports of Enlarged Sessions of the Seminar of I. Vekua Institute of Applied Mathematics, vol. 25, pp. 80–85, 2011. View at Google Scholar
  27. K. Rektorys, Variational Methods in Mathematics, Science and Engineering, Springer, Prague, Czech Republic, 1980.
  28. S. Nepomnyaschikh, “Domain decomposition methods,” Radon Series on Computational and Applied Mathematics, vol. 1, pp. 89–160, 2007. View at Google Scholar
  29. A. Quarteroni and A. Valli, Domain Decomposition Methods for Partial Differential Equations, Oxford University Press, Oxford, UK, 1999.
  30. R. Courant and D. Hilbert, Methods of Mathematical Physics, vol. 2, Leningrad, Moscow, Russia, 1951 (Russian).
  31. Ch. P. Gupta and S. I. Trofimchuk, “A sharper condition for the solvability of a three-point second order boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 205, no. 2, pp. 586–597, 1997. View at Publisher · View at Google Scholar · View at Scopus
  32. A. Lomtatidze and L. Malaguti, “On a nonlocal boundary value problem for second order nonlinear singular differential equations,” Georgian Mathematical Journal, vol. 7, no. 1, pp. 133–154, 2000. View at Google Scholar
  33. R. Ma and N. Castaneda, “Existence of solutions of nonlinear m-point boundary-value problems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 556–567, 2001. View at Publisher · View at Google Scholar · View at Scopus